MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CONSTRAINED TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE EF; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CONSTRAINED TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE EF; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the tasp bottom became chipped when being washed by sterile processing department.There was no patient involvement.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection of the returned item exhibits signs of repeated use (nicked or gouged) the locking feature is fractured.Not all pieces were returned.The dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CONSTRAINED TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE EF
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11293172
Report Number0001822565-2021-00336
Device Sequence Number19985218
Product Code MBH
UDI-Device Identifier00889024245464
UDI-Public(01)00889024245464(11)170205(10)63593884
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K123459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42527600505
Device Lot Number63593884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1